We consider a volume constraint problem for the nonlocal doubly nonlinear parabolic equation, called the nonlocal $ p $-Sobolev flow, and introduce a nonlinear intrinsic scaling, converting a prototype nonlocal doubly nonlinear parabolic equation into the nonlocal $ p $-Sobolev flow. This paper is dedicated to Giuseppe Mingione on the occasion of his 50th birthday, who is a maestro in the regularity theory of PDEs.
Citation: Masashi Misawa, Kenta Nakamura, Yoshihiko Yamaura. A volume constraint problem for the nonlocal doubly nonlinear parabolic equation[J]. Mathematics in Engineering, 2023, 5(6): 1-26. doi: 10.3934/mine.2023098
We consider a volume constraint problem for the nonlocal doubly nonlinear parabolic equation, called the nonlocal $ p $-Sobolev flow, and introduce a nonlinear intrinsic scaling, converting a prototype nonlocal doubly nonlinear parabolic equation into the nonlocal $ p $-Sobolev flow. This paper is dedicated to Giuseppe Mingione on the occasion of his 50th birthday, who is a maestro in the regularity theory of PDEs.
[1] | B. Abdellaoui, A. Attar, R. Bentifour, I. Peral, On fractional $p$-Laplacian parabolic problem with general data, Ann. Mat. Pura Appl., 197 (2018), 329–356. https://doi.org/10.1007/s10231-017-0682-z doi: 10.1007/s10231-017-0682-z |
[2] | E. Acerbi, N. Fusco, Regularity for minimizers of nonquadratic functionals: the case $1 < p < 2$, J. Math. Anal. Appl., 140 (1989), 115–135. https://doi.org/10.1016/0022-247X(89)90098-X doi: 10.1016/0022-247X(89)90098-X |
[3] | H. W. Alt, S. Luckhaus, Quasilinear elliptic-parabolic differential equations, Math. Z., 183 (1983), 311–341. https://doi.org/10.1007/BF01176474 doi: 10.1007/BF01176474 |
[4] | A. Banerjee, P. Garain, J. Kinnunen, Some local properties of subsolutons and supersolutions for a doubly nonlinear nonlocal parabolic $p$-Laplace equation, Ann. Mat. Pura Appl., 201 (2022), 1717–1751. https://doi.org/10.1007/s10231-021-01177-4 doi: 10.1007/s10231-021-01177-4 |
[5] | V. Bögelein, F. Duzaar, P. Marcellini, C. Scheven, Doubly nonlinear equations of porous medium type, Arch. Rational Mech. Anal., 229 (2018), 503–545. https://doi.org/10.1007/s00205-018-1221-9 doi: 10.1007/s00205-018-1221-9 |
[6] | V. Bögelein, F. Duzaar, P. Marcellini, Parabolic systems with $p, q$-growth: a variational approach, Arch. Rational Mech. Anal., 210 (2013), 219–267. https://doi.org/10.1007/s00205-013-0646-4 doi: 10.1007/s00205-013-0646-4 |
[7] | V. Bögelein, F. Duzaar, R. Korte, C. Scheven, The higher integrability of weak solutions of porous medium systems, Adv. Nonlinear Anal., 8 (2019), 1004–1034. https://doi.org/10.1515/anona-2017-0270 doi: 10.1515/anona-2017-0270 |
[8] | V. Bögelein, F. Duzaar, J. Kinnunen, C. Scheven, Higher integrability for doubly nonlinear parabolic systems, J. Math. Pures Appl., 143 (2020), 31–72. https://doi.org/10.1016/j.matpur.2020.06.009 doi: 10.1016/j.matpur.2020.06.009 |
[9] | V. Bögelein, F. Duzaar, N. Liao, On the Hölder regularity of signed solutions to a doubly nonlinear equation, J. Funct. Anal., 281 (2021), 109173. https://doi.org/10.1016/j.jfa.2021.109173 doi: 10.1016/j.jfa.2021.109173 |
[10] | V. Bögelein, F. Duzaar, N. Liao, L. Shätzler, On the Hölder regularity of signed solutions to a doubly nonlinear equation, part II, Rev. Mat. Iberoam., 39 (2022), 1005–1037. https://doi.org/10.4171/RMI/1342 doi: 10.4171/RMI/1342 |
[11] | V. Bögelein, N. Dietrich, M. Vestberg, Existence of solutions to a diffusive shallow medium equation, J. Evol. Equ., 21 (2021), 845–889. https://doi.org/10.1007/s00028-020-00604-y doi: 10.1007/s00028-020-00604-y |
[12] | S. Biagi, S. Dipierro, E. Valdinoci, E. Vecchi, Mixed local and nonlocal elliptic operators: regularity and maximum principles, Commun. Part. Diff. Eq., 47 (2022), 585–629. https://doi.org/10.1080/03605302.2021.1998908 doi: 10.1080/03605302.2021.1998908 |
[13] | S. Biagi, E. Vecchi, S. Dipierro, E. Valdinoci, Semilinear elliptic equations involving mixed local and nonlocal operators, P. Roy. Soc. Edinb. A, 151 (2021), 1611–1641. https://doi.org/10.1017/prm.2020.75 doi: 10.1017/prm.2020.75 |
[14] | S. Biagi, S. Dipierro, E. Valdinoci, E. Vecchi, A Faber-Krahn inequality for mixed local and nonlocal operators, JAMA, 2023. https://doi.org/10.1007/s11854-023-0272-5 |
[15] | L. Brasco, D. Gómez-Castro, J. L. Vázquez, Characterisation of homogeneous fractional Sobolev spaces, Calc. Var., 60 (2021), 60. https://doi.org/10.1007/s00526-021-01934-6 doi: 10.1007/s00526-021-01934-6 |
[16] | L. Brasco, E. Lindgren, M. Strömqvist, Continuity of solutions to a nonlinear fractional diffusion equation, J. Evol. Equ., 21 (2021), 4319–4381. https://doi.org/10.1007/s00028-021-00721-2 doi: 10.1007/s00028-021-00721-2 |
[17] | L. Brasco, A. Salort, A note on homogeneous Sobolev spaces of fractional order, Ann. Mat. Pura Appl., 198 (2019), 1295–1330. https://doi.org/10.1007/s10231-018-0817-x doi: 10.1007/s10231-018-0817-x |
[18] | A. Di Castro, T. Kuusi, G. Palatucci, Nonlocal Harnack inequalities, J. Funct. Anal., 267 (2014), 1807–1836. https://doi.org/10.1016/j.jfa.2014.05.023 doi: 10.1016/j.jfa.2014.05.023 |
[19] | A. Di Castro, T. Kuusi, G. Palatucci, Local behavior of fractional $p$-minimizers, Ann. Inst. Henri Poincare, 33 (2016), 1279–1299. https://doi.org/10.1016/j.anihpc.2015.04.003 doi: 10.1016/j.anihpc.2015.04.003 |
[20] | C. De Filippis, G. Mingione, Gradient regularity in mixed local and nonlocal problems, Math. Ann., 2022. https://doi.org/10.1007/s00208-022-02512-7 |
[21] | S. Dipierro, E. P. Lippi, E. Valdinoci, (Non)local logistic equations with Neumann conditions, Ann. Inst. Henri Poincare, 2021. https://doi.org/10.4171/aihpc/57 |
[22] | M. Giaquinta, G. Modica, Remarks on the regularity of the minimizers of certain degenerate functionals, Manuscr. Math., 57 (1986), 55–99. https://doi.org/10.1007/BF01172492 doi: 10.1007/BF01172492 |
[23] | P. Grisvard, Elliptic problems in nonsmooth domains, Society for Industrial and Applied Mathematics, 1985. |
[24] | J. Kinnunen, P. Lindqvist, Pointwise behaviour of semicontinuous supersolutions to a quasilinear parabolic equation, Ann. Mat. Pura Appl., 185 (2006), 411–435. https://doi.org/10.1007/s10231-005-0160-x doi: 10.1007/s10231-005-0160-x |
[25] | N. Kato, M. Misawa, K. Nakamura, Y. Yamaura, Existence for doubly nonlinear fractional $p$-Laplacian equations, arXiv, 2021. https://doi.org/10.48550/arXiv.2305.00661 |
[26] | M. Kassmann, R. W. Schwab, Regularity results for nonlocal parabolic equations, Riv. Math. Univ. Parma (N.S.), 5 (2014), 183–212. |
[27] | T. Kuusi, M. Misawa, K. Nakamura, Regularity estimates for the $p$-Sobolev flow, J. Geom. Anal., 30 (2020), 1918–1964. https://doi.org/10.1007/s12220-019-00314-z doi: 10.1007/s12220-019-00314-z |
[28] | T. Kuusi, M. Misawa, K. Nakamura, Global existence for the $p$-Sobolev flow, J. Differ. Equations, 279 (2021), 245–281. https://doi.org/10.1016/j.jde.2021.01.018 doi: 10.1016/j.jde.2021.01.018 |
[29] | T. Kuusi, G. Palatucci, Recent developments in nonlocal theory, Warsaw: De Gruyter Open Poland, 2017. https://doi.org/10.1515/9783110571561 |
[30] | N. Liao, L. Schätzler, On the Hölder regularity of signed solutions to a doubly nonlinear equation. Part III, International Mathematics Research Notices, 2022 (2022), 2376–2400. https://doi.org/10.1093/imrn/rnab339 doi: 10.1093/imrn/rnab339 |
[31] | J. M. Mazón, J. D. Rossi, J. Toledo, Fractional $p$-Laplacian evolution equations, J. Math. Pures Appl., 105 (2016), 810–844. https://doi.org/10.1016/j.matpur.2016.02.004 doi: 10.1016/j.matpur.2016.02.004 |
[32] | G. Mingione, V. Rǎdulescu, Recent developments in problems with nonstandard growth and nonuniform ellipticity, J. Math. Anal. Appl., 501 (2021), 125197. https://doi.org/10.1016/j.jmaa.2021.125197 doi: 10.1016/j.jmaa.2021.125197 |
[33] | M. Misawa, K. Nakamura, Intrinsic scaling method for doubly nonlinear equations and its application, Adv. Calc. Var., 16 (2023), 259–297. https://doi.org/10.1515/acv-2020-0109 doi: 10.1515/acv-2020-0109 |
[34] | M. Misawa, K. Nakamura, Existence of a sign-changing weak solution to doubly nonlinear parabolic equations, J. Geom. Anal., 33 (2023), 33. https://doi.org/10.1007/s12220-022-01087-8 doi: 10.1007/s12220-022-01087-8 |
[35] | K. Nakamura, Local boundedness of a mixed local-nonlocal doubly nonlinear equation, J. Evol. Equ., 22 (2022), 75. https://doi.org/10.1007/s00028-022-00832-4 doi: 10.1007/s00028-022-00832-4 |
[36] | K. Nakamura, Harnack's estimate for a mixed local-nonlocal doubly nonlinear parabolic equation, Calc. Var., 62 (2023), 40. https://doi.org/10.1007/s00526-022-02378-2 doi: 10.1007/s00526-022-02378-2 |
[37] | E. Di Nezza, G. Palatucci, E. Valdinoci, Hitchhiker's guide to the fractional Sobolev space, Bull. Sci. Math., 136 (2012), 521–573. https://doi.org/10.1016/j.bulsci.2011.12.004 doi: 10.1016/j.bulsci.2011.12.004 |
[38] | D. Puhst, On the evolutionary fractional $p$-Laplacian, Appl. Math. Res. eXpress, 2015 (2015), 253–273. https://doi.org/10.1093/amrx/abv003 doi: 10.1093/amrx/abv003 |
[39] | S. Sturm, Existence of weak solutions of doubly nonlinear parabolic equations, J. Math. Anal. Appl., 455 (2017), 842–863. https://doi.org/10.1016/j.jmaa.2017.06.024 doi: 10.1016/j.jmaa.2017.06.024 |
[40] | M. Strömqvist, Local boundedness of solutions to non-local parabolic equations modeled on the fractional $p$-Laplacian, J. Differ. Equations, 266 (2019), 7948–7979. https://doi.org/10.1016/j.jde.2018.12.021 doi: 10.1016/j.jde.2018.12.021 |
[41] | M. Strömqvist, Harnack's inequality for parabolic nonlocal equations, Ann. Inst. Henri Poincare, 36 (2019), 1709–1745. https://doi.org/10.1016/j.anihpc.2019.03.003 doi: 10.1016/j.anihpc.2019.03.003 |
[42] | J. L. Vázquez, The Dirichlet problem for the fractional $p$-Laplacian evolution equation, J. Differ. Equations, 260 (2016), 6038–6056. https://doi.org/10.1016/j.jde.2015.12.033 doi: 10.1016/j.jde.2015.12.033 |